Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Indianapolis, IN

April 28, 2016Henry County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 28, 2016, 3:51 PM EDT for Henry County, Randolph County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2016, 3:51 PM EDT (19:51 UTC)
Expired
Apr 28, 2016, 4:30 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Henry County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WUUS53 KIND 281951
SVRIND
INC065-135-282030-
/O.NEW.KIND.SV.W.0030.160428T1951Z-160428T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 PM EDT THU APR 28 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HENRY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 430 PM EDT

* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...
  OR 14 MILES SOUTHEAST OF ANDERSON...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  NEW CASTLE...KENNARD...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...
  LOSANTVILLE...MODOC...CADIZ...GREENSBORO AND SUMMIT LAKE STATE PARK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 125 AND 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN INDIANAPOLIS.

&&

LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
      3979 8522 3992 8557 4004 8549 4006 8508
TIME...MOT...LOC 1951Z 282DEG 19KT 3997 8547 

HAIL...1.00IN
WIND...<50MPH
 
$$

MRD/JP
3 follow-up statements
231 
WWUS53 KIND 282004
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT THU APR 28 2016

INC065-135-282030-
/O.CON.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
404 PM EDT THU APR 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES...

AT 404 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...OR
14 MILES NORTHWEST OF CAMBRIDGE CITY...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...LOSANTVILLE...
MODOC AND SUMMIT LAKE STATE PARK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 130 AND 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
      3981 8522 3994 8545 4004 8547 4006 8508
TIME...MOT...LOC 2004Z 273DEG 21KT 3997 8536 

HAIL...1.00IN
WIND...<50MPH
 
$$

MRD/JP
207 
WWUS53 KIND 282015
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EDT THU APR 28 2016

INC065-135-282030-
/O.CON.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
415 PM EDT THU APR 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES...

AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...OR
11 MILES NORTHWEST OF CAMBRIDGE CITY...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...MOORELAND...LOSANTVILLE...MODOC AND SUMMIT LAKE STATE PARK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 130 AND 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
      3981 8522 3990 8538 4004 8533 4005 8522
      4006 8508
TIME...MOT...LOC 2014Z 282DEG 19KT 3996 8529 

HAIL...1.00IN
WIND...<50MPH
 
$$

MRD/JP
356 
WWUS53 KIND 282027
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT THU APR 28 2016

INC065-135-282036-
/O.EXP.KIND.SV.W.0030.000000T0000Z-160428T2030Z/
HENRY IN-RANDOLPH IN-
427 PM EDT THU APR 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY AND
SOUTHWESTERN RANDOLPH COUNTIES WILL EXPIRE AT 430 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 4001 8510 4000 8520 3988 8520 3987 8522
      3981 8522 3990 8538 4004 8533 4005 8522
      4006 8508
TIME...MOT...LOC 2024Z 282DEG 19KT 3996 8529 

$$

MRD/JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:00 PM EDT, 51 minutes earlier.

Area forecast discussion, Apr 28, 3:00 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU APR 28 2016

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 300 PM EDT THU APR 28 2016

AFTER A BRIEF BREAK TONIGHT AND FRIDAY...ACTIVE WEATHER IS
EXPECTED TO CONTINUE INTO WEEKEND ACROSS CENTRAL INDIANA.

WEAK HIGH PRESSURE OVER THE GREAT LAKES IS EXPECTED TO BUILD
ACROSS INDIANA TONIGHT...PUSHING A COLD FRONT SOUTH TO KENTUCKY.
THIS WILL RESULT IN DRY WEATHER TONIGHT AND AGAIN ON FRIDAY.

LOW PRESSURE IS THEN EXPECTED TO DEVELOP OVER THE CENTRAL PLAINS
AND PUSH THE WARM FRONT BACK NORTH ACROSS CENTRAL INDIANA ON
SATURDAY. THIS WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS
BACK TO THE FORECAST.

YET ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO PASS ALONG THE
COLD FRONT AND ACROSS CENTRAL INDIANA ON SUNDAY...BRINGING YET
MORE CHANCES FOR SHOWERS AND STORMS.

DRY WEATHER WITH COOLER THAN NORMAL TEMPERATURES ARE EXPECTED
THROUGH MOST OF THE FIRST HALF OF NEXT WEEK. A COLD FRONT WILL
PROVIDE THE NEXT CHANCE FOR RAIN AND STORMS NEXT WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 300 PM EDT THU APR 28 2016

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS LOW PRESSURE OVER
SOUTHER CENTRAL INDIANA...LINGERING ALONG A FRONTAL BOUNDARY THAT
STRETCHES FROM EASTERN IOWA TO SOUTHERN OHIO AND WEST VIRGINIA.
RADAR SHOWS THAT SCT LIGHT RAIN SHOWERS/THUNDERSTORMS DEVELOPING
ACROSS CENTRAL INDIANA...ALONG AND NEAR THE BOUNDARY.

GIVEN LATEST RADAR TRENDS HRRR SEEMS A BIT OVER AGGRESSIVE WITH
PRECIP THIS AFTERNOON AND EARLY EVENING...HOWEVER THE OVERALL
TREND APPEARS IN PLACE WITH SCT DIURNAL CONVECTION ALONG AND NEAR
THE BOUNDARY LIFTING NORTHWARD THROUGH THE LATE AFTERNOON AND
PRECIP DIMINISHING DURING THE EVENING. FORECAST SOUNDINGS SHOW MID
LEVEL CAPPING BUILDING DURING THE EVENING HOURS...WHICH SHOULD
INHIBIT PRECIPITATION. HOWEVER...FORECAST SOUNDINGS AND TIME
HEIGHT SECTIONS CONTINUE TO SUGGEST SATURATED LOWER LEVELS WITH
DRY AIR ALOFT AND SUBSIDENCE. THIS COULD LEAD TO SOME DRIZZLE OR
FOG DURING THE OVERNIGHT HOURS...HOWEVER ANY PRECIPITATION SHOULD
BE RATHER LIGHT...WILL TRY AND HAVE MINIMAL POPS TO NO POPS. THUS
WILL TREND LOWS WARMER THAN MAVMOS GIVEN THE EXPECTED CLOUDS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...

ISSUED AT 300 PM EDT THU APR 28 2016

FORECAST SOUNDINGS ON FRIDAY SUGGEST CONVECTIVE TEMPS IN THE
UPPER 70S WITH A GOOD MID LEVEL CAP IN PLACE. TIME HEIGHT SECTIONS
SHOW SATURATED LOWER LEVELS WITH SUBSIDENCE ALOFT. THUS WILL TREND
TOWARD A PARTLY SUNNY SKY. WITH LIGHT N-NW FLOW IN
PLACE...CONVECTIVE TEMPS ARE NOT EXPECTED TO BE REACHED. THUS WILL
TREND TOWARD A BLEND ON LOWS.

CLOUDS ARE EXPECTED TO INCREASE ON FRIDAY NIGHT AS SOUTHERLY FLOW
DEVELOPS ACROSS CENTRAL INDIANA DUE TO LOW PRESSURE DEVELOPING IN
THE CENTRAL PLAINS STATES. FORECAST SOUNDINGS SUGGEST AN
OVERRUNNING PATTERN OVERNIGHT...HOWEVER BEST FORCING LOOKS TO
ARRIVE AFTER 12Z SAT. THUS WILL TREND TOWARD CLOUD SKY ON FRIDAY
NIGHT...ALONG WITH LOWS WARMER THAN MAVMOS.

BETTER FORCING ARRIVES ON SATURDAY AS A SHORT WAVE IS EXPECTED TO
PUSH TOWARD INDIANA FROM THE SOUTHWEST. 305K ISENTROPIC SURFACE
SHOWS EXCELLENT UPGLIDE ON SATURDAY WITH SPECIFIC HUMIDITIES OVER
5 G/KG. FORECAST SOUNDINGS INDICATE A DEEPLY SATURATED COLUMN BY
18Z. THUS WILL TREND TOWARD HIGH POPS ALONG WITH TEMPERATURES
COOLER THAN MAVMOS GIVEN EXPECTED RAIN.

ADDITIONAL SHORT WAVES ARE LOOK POISED TO PUSH ACROSS INDIANA AND
THE OHIO VALLEY ON SATURDAY NIGHT AND AGAIN ON SUNDAY AFTERNOON
AND EVENING. MODEL CONTINUE TO SUGGEST THAT THE LINGERING FRONTAL BOUNDARY
WILL REMAIN IN THE AREA THROUGH SUNDAY. THUS WILL CONTINUE TO USE
POPS AT OR ABOVE MAVMOS AND TREND HIGHS COOLER AND LOWS WARMER
THAN GUIDANCE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 217 PM EDT THU APR 28 2016

AS THE LONG TERM BEGINS A FRONT WILL BE EXITING THE AREA AND AN
UPPER SHORTWAVE WILL BE MOVING THROUGH. COULD SEE SOME RAIN
SHOWERS HANGING AROUND GIVEN THIS. WITH THE FRONT TO THE SOUTH
WILL KEEP THUNDER OUT OF THE AREA. HIGH PRESSURE WILL BUILD IN
AFTER THAT AND SHOULD SEE MOSTLY DRY WEATHER MONDAY THROUGH
TUESDAY. BY WEDNESDAY ANOTHER FRONTAL SYSTEM COULD BRING A CHANCE
FOR SHOWERS. MODELS DISAGREE ON INSTABILITY WITH THAT SYSTEM SO
WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS. TEMPERATURES SHOULD
BE NEAR NORMAL WITH HIGHS IN THE MID TO UPPER 60S AND LOWS IN THE
MID TO UPPER 40S.

&&

.AVIATION /DISCUSSION FOR 281800Z TAF ISSUANCE/...

ISSUED AT 110 PM EDT THU APR 28 2016

GENERALLY MVFR TO VFR CONDITIONS AT THE SITES OVER THE NEXT FEW
HOURS WITH CEILINGS IMPROVING DURING THAT TIME OUTSIDE OF SHOWERS
AND STORMS. THAT SAID THERE WILL BE SCATTERED SHOWERS AND SOME
STORMS DEVELOPING AROUND THE SITES FOR THE NEXT COUPLE OF HOURS
BASED ON RECENT TRENDS...FORECAST LOW LEVEL LAPSE RATES AND RADAR
TRENDS. A FRONT WILL REMAIN RELATIVELY STATIONARY OVER THE
AREA...MOVING A LITTLE BIT NORTH THIS AFTERNOON AND THEN SINKING
SOUTH AGAIN TONIGHT. AS THE FRONT SINKS SOUTH IFR AND WORSE
CONDITIONS CAN BE EXPECTED NORTH OF THE FRONT. LOW CONFIDENCE ON
EXACTLY WHERE IT WILL END UP...BUT AT THIS TIME LOOKS LIKE KLAF
WILL HAVE THE WORST CONDITIONS WITH LIFR OR LOWER CEILINGS...KIND
DROPPING TO IFR OR LOWER...AND KHUF AND KBMG BEING ON THE EDGE AND
POSSIBLY SOUTH OF LOW CEILINGS AND VISIBILITIES. BY MID MORNING
FRIDAY SHOULD SEE IMPROVEMENT IN THE OVERNIGHT CONDITIONS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...CP
AVIATION...CP
Hazardous weather outlook, Apr 28, 3:39 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 AM EDT THU APR 28 2016

INZ021-028>031-035>049-051>057-060>065-067>072-291000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
339 AM EDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS.

HAZARDS: HAIL...LIGHTNING...HEAVY RAIN...GUSTY WINDS.

TIMING: ANYTIME THROUGH THIS EVENING...BUT GREATEST COVERAGE
LIKELY PRIOR TO DAYBREAK THEN AGAIN THIS AFTERNOON AND EARLY
EVENING.

DISCUSSION: A FRONTAL BOUNDARY WILL LINGER ACROSS THE REGION
TODAY. AS LOW PRESSURE TRACKS ALONG IT...EXPECT ISOLATED TO
SCATTERED STORMS TO REDEVELOP THIS AFTERNOON...ENDING TONIGHT AS
THE LOW MOVES AWAY TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY SATURDAY AND
SUNDAY...THEN AGAIN NEXT WEDNESDAY. CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM.

DISCUSSION: LOW PRESSURE WILL TRACK INTO THE REGION OVER THE
WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED
THUNDERSTORMS. THE ARRIVAL OF A COLD FRONT BY THE MIDDLE OF NEXT
WEEK WILL THEN BRING THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Apr 28, 3:13 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FUNNEL CLOUD     2 NW LEBANON            40.07N  86.50W
04/28/2016                   BOONE              IN   STATE POLICE

            FUNNEL CLOUD REPORTED

&&

ELB
Local storm report, Apr 28, 3:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          2 E WHITESTOWN          40.00N  86.31W
04/28/2016                   BOONE              IN   LAW ENFORCEMENT

            TORNADO REPORTED ON GROUND NEAR 800E AND 300S

&&

ELB
Local storm report, Apr 28, 3:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     FUNNEL CLOUD     3 E WHITESTOWN          40.00N  86.29W
04/28/2016                   BOONE              IN   TRAINED SPOTTER

            REPORTED ONE HALF MILE NORTHEAST OF COUNTY ROADS 800E
            AND 500S

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:50 AM EDTSpecial Weather StatementINDWarren40 min
Apr 28, 11:46 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington62 hr
Apr 28, 11:46 AM EDTRiver Flood WarningINDLawrence, Martin5 days
Apr 28, 11:46 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Apr 28, 11:46 AM EDTRiver Flood WarningINDDaviess, Greene, Knox3 days
Apr 28, 11:46 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Apr 28, 11:46 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Apr 28, 11:46 AM EDTRiver Flood WarningINDGibson, Knox9 days
Apr 28, 3:26 PM EDTTornado Warning Tornado observedINDBoone, Hamilton19 min
Apr 28, 3:39 PM EDTSevere Thunderstorm WarningINDRush36 min
Apr 28, 3:44 PM EDTTornado WarningINDRush31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.